IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1690

Title: Characterizations of the Solution Sets of Generalized Convex Minimization Problems
Authors: Ivanov, Vsevolod
Keywords: Generalized Convexity
Pseudoconvex Function
Quasiconvex Quadratic Function
Solution Set
Variational Inequality
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 1, (2003), 1p-10p
Abstract: In this paper we obtain some simple characterizations of the solution sets of a pseudoconvex program and a variational inequality. Similar characterizations of the solution set of a quasiconvex quadratic program are derived. Applications of these characterizations are given.
Description: 2000 Mathematics Subject Classification: 90C26, 90C20, 49J52, 47H05, 47J20.
URI: http://hdl.handle.net/10525/1690
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol29-num1-2003-p001-p010.pdf451.35 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback